# SDR DALA2018082845324

- Difficulty date: August 15, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 90,323 hours, 12,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat Row 16a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT ROW 16A WAS DAMAGED.  REPLACED EMERGENCY LIGHT AND SHROUD.
